# SDR FDEA201103120940

- Difficulty date: March 12, 2011
- Submitted: March 14, 2011
- Operation: Air carrier
- Aircraft: N674FE
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 781
- Aircraft time: 20,009 hours, 10,653 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Skin
- Part number: 70544653010
- Condition: Chafed
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT MLG DOOR EXTERNAL SKIN HAS CHAFE MARK.  REPAIRED LT MLG DOOR EXTERNAL SKIN IAW EA 5200-145567 AND OE-781-02-11-010B USING DOUBLER AND FILLER REPAIR SCHEME.
